| Model Number |
LNQ11 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/10/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported by the patient that the implantable cardiac monitor (icm) had no telemetry.It was noted that the device was implanted for greater than its expected longevity.The device remains in use.No patient complications have been reported as a result of this event.